MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA TIB BRNG TRL CR + SZ 5,8MM; ORTHOPAEDIC TEMPLATE

ARTHREX, INC. IBAL TKA TIB BRNG TRL CR + SZ 5,8MM; ORTHOPAEDIC TEMPLATE
Model Number IBAL TKA TIB BRNG TRL CR + SZ 5,8MM
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 4/23/2024, it was reported by a sales representative via (b)(4) that an ar-603-a508 ibal tka tib brng trl cracked in half upon removal of the trial during a case.No other parts were necessary as the trial portion of the case was completed, and no secondary surgery was needed.No additional time was added to the case.This was discovered during a procedure on (b)(6) 2024, with no reported patient harm.Additional information was received on 4/25/2024: this was discovered during a tka procedure on (b)(6) 2024.The device broke inside the patient and all fragments were retrieved without adverse effects on the patient.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged, ar-603-a508, batch number 113601321, was received for investigation.Visual evaluation noted that the trial had broken into two pieces.The device had signs of wear: nicks and chipping.Functional testing could not be performed due to the damage of the device.The most likely cause for the reported failure can be attributed to wear and tear and excessive user-applied mechanical forces over time.The manufacturing date is 2013.

Brand Name
IBAL TKA TIB BRNG TRL CR + SZ 5,8MM
Common Device Name
ORTHOPAEDIC TEMPLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19353065
Report Number1220246-2024-03536
Device Sequence Number7280359
Product Code HWT
UDI-Device Identifier00888867112698
UDI-Public00888867112698
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL TKA TIB BRNG TRL CR + SZ 5,8MM
Device Catalogue NumberAR-603-A508
Device Lot Number113601321
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer08/29/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/27/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown